MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number 795RG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Easy Bruising (4558)
Date of Event 02/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident that occurred on (b)(6) 2021 involving a rollator/transport chair.The end user reported that she was being transported in the device when the right wheel jammed and fell off, causing her to slide off of the device and land on her knees.The end user reported pain and bruising in both knees, as well as a pulled muscle in her right side as a result of attempting to hold onto the device to avoid falling.The end user also reported that she did not go to the hospital due to covid.Devilbiss is currently investigating the incident, including attempting to retrieve the product to inspect it.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key13698443
Report Number2438477-2022-00018
Device Sequence Number5957082
Product Code ITJ
UDI-Device Identifier00822383000855
UDI-Public822383000855
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2022
Report Date (Section F) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number795RG
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/14/2022
Device Age3 YR
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight95 KG
Date Report Sent to FDA03/07/2022